# SDR DL757030386

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 56,607 hours, 29,687 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Panel
- Part number: 175N20012
- Condition: Punctured
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT LOWER FWD SKIN (FWD TORQUE BOX) WAS  DAMAGED DUE TO GROUND DAMAGE.   REPAIRED PER ERA 423002-14
